# SDR ARWA0927954

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stress Plank
- Part number: 5753010IN
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCIDENT, INSPECTION FOUND NR 4 PYLON INBAORD STRESS PANEL (STATIONARY PLANK) BENT.  REMOVED AND REPLACED NR 4 PYLON INBOARD STATIONARY STRESS PLANK PER DAC DRAWINGS NR 5753010 AND 5753000.  (M)
